Über den Typus eines Zerlegungsringes.

Georg Kantz

Monatshefte für Mathematik (1955)

  • Volume: 59, page 104-110
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kantz, Georg. "Über den Typus eines Zerlegungsringes.." Monatshefte für Mathematik 59 (1955): 104-110. <http://eudml.org/doc/176964>.

author = {Kantz, Georg},
journal = {Monatshefte für Mathematik},
keywords = {rings, modules, fields},
pages = {104-110},
title = {Über den Typus eines Zerlegungsringes.},
url = {http://eudml.org/doc/176964},
volume = {59},
year = {1955},

AU - Kantz, Georg
TI - Über den Typus eines Zerlegungsringes.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 104
EP - 110
KW - rings, modules, fields
UR - http://eudml.org/doc/176964
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.